# SDR SWAA2025070178366

- Difficulty date: June 4, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 44,765 hours, 27,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

154-33 RIGHT SIDE FUSELAGE SKIN AT WATER SERVICE DOOR CUTOUT HAS EVEIDENCE OF CORROSION.   REPAIRED PER EA 25-153-01610.
